# SDR 96011122807

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Nlg Ww
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NOSE WHEELWELL FORWARD OF PANEL 115AZ BETWEEN LONGERON 51R AND LONGERON 51L IN AVIONICS COMPARTMENT, FOUND 14 EACH CORRODED HILOC FASTENERS AND 2 EACH CORRODED T-CLIPS.  REMOVED AND REPLACED 14 EACH HILOCS.  FABRICATED AND INSTALLED 2 EACH T-CLIPS IAW SRM 53-00-01 AND SRM 51-33-01.  (X)
